# SDR DALA2022112307519

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,175 hours, 33,703 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FWD FACE FWD LUG OF LH FWD KEEL BEAM HINGE FITTING.   COMPLIED WITH ERA 603400-14AD REV.ORIGINAL.
